Schubert varieties as variations of Hodge structure

Journal Article (Journal Article)

We (1) characterize the Schubert varieties that arise as variations of Hodge structure (VHS); (2) show that the isotropy orbits of the infinitesimal Schubert VHS 'span' the space of all infinitesimal VHS; and (3) show that the cohomology classes dual to the Schubert VHS form a basis of the invariant characteristic cohomology associated with the infinitesimal period relation (a.k.a. Griffiths' transversality). © 2014 Springer Basel.

Full Text

Duke Authors

Cited Authors

  • Robles, C

Published Date

  • January 1, 2014

Published In

Volume / Issue

  • 20 / 3

Start / End Page

  • 719 - 768

Electronic International Standard Serial Number (EISSN)

  • 1420-9020

International Standard Serial Number (ISSN)

  • 1022-1824

Digital Object Identifier (DOI)

  • 10.1007/s00029-014-0148-8

Citation Source

  • Scopus